# SDR 2012FA0000306

- Difficulty date: April 23, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N6824R
- Make and model: Cessna T210G
- Aircraft serial: T2100224
- Engine: Cont TSIO520M
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12124094
- Condition: Cracked
- Location: Aft
- Part time: 3,490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD INSPECTED IAW AD 72-07-09.  FOUND A CRACK IN LOWER INBD CORNER OF RT CUTOUT.  REPLACED BULKHEAD.
